This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Pain in Right Testicle and Penis After ejaculation
In 2006 I went in to an urgent care doctor complaining about aching pain in my right testicle. He diagnosed me with epididymitis and perscribed antibiotics. It went away but came back about a month later. He gave me the same antibiotics for a bit longer and I haven't had any issue until now. About a month ago I started to feel the same ache in my right testicle and what I always thought was a swollen epididymis. I went in to my new doctor the next day (the pain had already started to go away before I saw him) and he called it epididymitis as well. He perscribed Levaquin for a week and I felt fine after that. I ended up traveling to Ecuador and became ill with some sort of food poisoning during the last 2 or 3 days of my antibiotics cycle. The food poisoning passed I thought and I had sex with my girlfriend. During orgasm I experienced a more intense border line painful ejaculation but felt fine after that. I had sex several more times for 3 or 4 more days and then another bout of diarreha but no nausea. During this time I started to feel the need to urinate with a mild pain but urination was weak and sometimes a false alarm. This didn't worry me becuase I never felt this before. Several more days passed in Ecuador and my groin area was feeling more and more uncomfortable and peeing was difficult, also I was having trouble getting and keeping an erection which I suspect is due to the pain. I suspected a urinary tract infection due to my stomach issues so I went to a pharmacy and bought Oflaxcin over the counter. I took 400 mg of this twice a day for 5 days and my pain seemed to subside some but not fully. I came home to the US and started taking some probiotics to help with my diarrea (diarrhea) and I then went into my doctor and told him this story and said that I should feel better soon and that the oflacxin I took was adequate for whatever infection I had. He did a urinalysis on me and my white blood cell looked normal and the culture didn't turn up anything. About a week passed and I masturbated maybe once. I had a slighly painful ejaculation and my sperm was mostly watery not the generally thicker sticky stuff I was used. I wrote this off as the effect of not having sex for several days. My girlfriend returned from South America and we had sex twice in a short period of time. Both orgasms/ejaculations were painful but not overly so and about 20 minutes after the second my right testicle began to ache pretty bad with shooting pain into the tip of my penis. This lasted for about 2 to 3 hours until I could finally sleep. The next day I called my GP and he referred me to a urologist. I went to see him and he checked my prostate which was normal, and felt my testicles. To him they felt generally normal eventhough I always feel more mass around my right testicle than my left. Not the testicle itself but what I always think of as the epididymis. He did another urinalysis and checked for clamydia (chlamydia). Nothing abnormal. More antibiotics. I took Doxycycline for a week and the same pain in my right testicles occured after sex and so badly I couldn't sleep. In the mornign the pain subsides greatly and I can go about my day at work with very mild discomfort. My girlfriend and I have been avoiding sex but even when I get arroused and I have some pre ejaculation flow the pain will start to come on 20 minutes later and last for an hour or so but not as intensely. I went back to the urologist and he didn't really have any answers. He felt my testicles and still says that my right epididymis is slightly thicker but to me it feels quite larger like swollen vein or something. I'm now on Levaquin for a week and I fear this isn't going to do a thing. I'm really really worried and it's been extremely hard to avoid sex or even arrousal with my girlfriend eventhough it tends to be painful to extremely painful. Please, does anyone have any answers or similair symptoms with some treamtments. My urologist doesn't seem to have any answers and I might go for a second opinion. He says that if after a week nothing improves with the Levaquin we'll do an ultrasound and look but should I push for this sooner. I'm sitting her with an aching testicle that isn't seeming to improve....please help!
hey man, it really all sounds like prostate inflammation or infection to me. did the doctor milk your prostate and have you hold a small glass slide at the end of your penis to deposit semen on so he could look under the microscope to see for infection in your semen? did he check your prostate to check for bogginess or swelling? your symptoms are classic for prostatitis... I do not fear anything serious.. your symptoms don't even point into the serious direction.. the testicle pain can be a "referred pain" from the prostate... do you have any worries? no, not really... just change your diet.... lots of water to drink... take anti inflammatory like Motrin or Aleve and the testicle pain will stop... remember to eat food before taking Motrin or Aleve to avoid upset stomach.. in my opinion, no need to worry about cancer or anything, cancer is usually painless...
your situation sounds just like mine 10 years ago.. I have been there man... you will get better eventually...if you need anything, let me know. best wishes tnman2
Thanks for the reply and the best wishes. I really appreciate it. The urologist felt my prostate and said it felt normal and almost small??? He massaged it and I peed in a cup right after. All was normal with my urine. I've been trying to avoid sex and masturbation lately in hopes that the dull ache will go away but nothing so far and it's day 3 of Levaquin. Remember I've been on antibiotics for a month now and nothing has really helped, if it's a bacterial infection shouldn't it have cleared up by know? Now it feels like my right vas deferens is much larger than my left. Its thick and noticeable like I've never felt. What is this? I'm going to keep taking the Levaquin for another day or two then call the doctor again. I've been taking ibuprofen constantly and this doesn't help either.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.